RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 4, Pages 149–181 (Mi aa199)  

This article is cited in 22 scientific papers (total in 22 papers)

Research Papers

On quasitriangular quasi-Hopf algebras and on a group that is closely connected with $\mathrm{Gal}(\overline{\mathbb Q}/\mathbb Q)$

V. G. Drinfeld

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences

Full text: PDF file (1745 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:4, 829–860

Bibliographic databases:

Received: 12.12.1989

Citation: V. G. Drinfeld, “On quasitriangular quasi-Hopf algebras and on a group that is closely connected with $\mathrm{Gal}(\overline{\mathbb Q}/\mathbb Q)$”, Algebra i Analiz, 2:4 (1990), 149–181; Leningrad Math. J., 2:4 (1991), 829–860

Citation in format AMSBIB
\Bibitem{Dri90}
\by V.~G.~Drinfeld
\paper On quasitriangular quasi-Hopf algebras and on a~group that is closely connected with $\mathrm{Gal}(\overline{\mathbb Q}/\mathbb Q)$
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 4
\pages 149--181
\mathnet{http://mi.mathnet.ru/aa199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1080203}
\zmath{https://zbmath.org/?q=an:0728.16021|0718.16034}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 4
\pages 829--860


Linking options:
  • http://mi.mathnet.ru/eng/aa199
  • http://mi.mathnet.ru/eng/aa/v2/i4/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, “Structure of quasitriangular quasi-hopf algebras”, Funct. Anal. Appl., 26:1 (1992), 63–65  mathnet  crossref  mathscinet  zmath  isi
    2. M. Yu. Vybornov, “The Drinfeld–Kohno Correspondence and Quantum Jacobi Identity”, Funct. Anal. Appl., 32:4 (1998), 278–280  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. F. G. Malikov, I. B. Frenkel', “Annihilating Ideals and Tilting Functors”, Funct. Anal. Appl., 33:2 (1999), 106–115  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. P. Leksin, “Doubling Operations and Monodromy of Generalized Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 236 (2002), 206–213  mathnet  mathscinet  zmath
    5. V. A. Golubeva, V. P. Leksin, “Algebraic Characterization of the Monodromy of Generalized Knizhnik–Zamolodchikov Equations of $B_n$ Type”, Proc. Steklov Inst. Math., 238 (2002), 115–133  mathnet  mathscinet  zmath
    6. Yu. T. Lisitsa, “Theory of spectral sequences. II”, J. Math. Sci., 146:1 (2007), 5530–5551  mathnet  crossref  mathscinet  zmath  elib  elib
    7. Yu. I. Manin, “Iterated Shimura integrals”, Mosc. Math. J., 5:4 (2005), 869–881  mathnet  mathscinet  zmath
    8. Benjamin Enriquez, Fabio Gavarini, “A Formula for the Logarithm of the KZ Associator”, SIGMA, 2 (2006), 080, 3 pp.  mathnet  crossref  mathscinet  zmath
    9. Vassily Gorbounov, Vadim Schechtman, “Homological Algebra and Divergent Series”, SIGMA, 5 (2009), 034, 31 pp.  mathnet  crossref  mathscinet  zmath
    10. Robert Coquereaux, Gil Schieber, “Quantum Symmetries for Exceptional $\mathrm{SU}(4)$ Modular Invariants Associated with Conformal Embeddings”, SIGMA, 5 (2009), 044, 31 pp.  mathnet  crossref  mathscinet  zmath
    11. A. B. Goncharov, “Hodge correlators II”, Mosc. Math. J., 10:1 (2010), 139–188  mathnet  mathscinet
    12. S. V. Duzhin, “Conway polynomial and Magnus expansion”, St. Petersburg Math. J., 23:3 (2012), 541–550  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. Yury Neretin, “On topologies on Malcev completions of braid groups”, Mosc. Math. J., 12:4 (2012), 803–824  mathnet  mathscinet
    14. Yoshihiro Takeyama, “The Algebra of a $q$-Analogue of Multiple Harmonic Series”, SIGMA, 9 (2013), 061, 15 pp.  mathnet  crossref  mathscinet
    15. D. V. Artamonov, V. A. Golubeva, “$W$-algebras and higher analogues of the Knizhnik–Zamolodchikov equations”, Theoret. and Math. Phys., 182:3 (2015), 313–328  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    16. Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.  mathnet  crossref  mathscinet
    17. N. Arbesfeld, B. Enriquez, “On a lower central series filtration of the Grothendieck–Teichmüller Lie algebra $\mathfrak{grt}_1$”, Mosc. Math. J., 15:2 (2015), 205–256  mathnet  mathscinet
    18. Francesco D'Andrea, Davide Franco, “Non-Associative Geometry of Quantum Tori”, SIGMA, 12 (2016), 015, 14 pp.  mathnet  crossref
    19. Adrien Brochier, “A Duflo Star Product for Poisson Groups”, SIGMA, 12 (2016), 088, 12 pp.  mathnet  crossref
    20. Machide T., “Identities involving cyclic and symmetric sums of regularized multiple zeta values”, Pac. J. Math., 286:2 (2017), 307–359  crossref  mathscinet  zmath  isi
    21. Brown F., “Zeta Elements in Depth 3 and the Fundamental Lie Algebra of the Infinitesimal Tate Curve”, Forum Math. Sigma, 5 (2017), e1  crossref  mathscinet  zmath  isi
    22. Pavel Etingof, “Cherednik and Hecke algebras of varieties with a finite group action”, Mosc. Math. J., 17:4 (2017), 635–666  mathnet
  • Алгебра и анализ
    Number of views:
    This page:3862
    Full text:1940
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019